# SDR SWAA2024010422609

- Difficulty date: November 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** MAIN CABIN CENTER WING BOX HORIZONTAL BEAM SUPPORT BRACKET @ LBL-64 STA 706 MKD DOT<[01] REMOVED AND REPLACED SUPPORT BRACKET AT MAIN CABIN CENTER WING BOX LBL 64 STA 706 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 144A7700.;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.
